# SDR DL76G091171

- Difficulty date: July 10, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 37,298 hours, 12,163 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cargo Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

COACH CABIN CEILING LIGHTS CANT BE DIMMED PULLED AND COLLARED CEILING LIGHT CONT C/B L2 ON P33.  SIDEWALL AND NIGHT LIGHTS CK GOOD.  RELAMPED FWD CARGO 2 CEILING LIGHTS OPS CHECKED OK.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
